# SDR 97ZZZX2472

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: CEKP3AR112
- Condition: Seized
- Location: T/R Control
- Part time: 199 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUSTER BUILD-UP ASSEMBLY SEIZED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  CORES RETURNED TO MDHS FROM RNO.
